MathSciNet Relay Station
MathSciNet bibliographic data
MR2302608 11G18 (11F25 14G35 14H40)
Yamauchi, Takuya On $\Bbb Q$-simple factors of Jacobian varieties of modular curves. Yokohama Math. J. 53 (2007), no. 2, 149–160.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement